... use? I have shaking in left arm and i also have problems lifting with my left arm could it be a side effect?
Depressive disorders are frequently managed with long-term use of antidepressant medication. Even though the newer generation of selective serotonin reuptake inhibitor antidepressants exhibits a more favorable short-term, side-effect profile, effects of chronic use of such drugs remain unknown. Considering the limited data available on long-term, selective serotonin reuptake inhibitor management, we report for the first time on two cases of late-onset adverse effects occurring 6 and 10 years after chronic-fluoxetine treatment in which patients experienced symptoms of restlessness, tension, agitation, and sleep disturbances. Symptoms resolved after reduction or cessation of the medication. Our case reports suggest the existence of a late-onset side-effect profile, which appears similar to acute side-effect symptomatology. Super sensitivity of the serotonin-related receptors may develop over the long-term and account for the phenomenon. Careful clinical monitoring is recommended to detect any late-onset, medication-related side effects.
Source: National Center for Biotechnology Information, U.S. National Library of Medicine.-
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 27 Jul 2013 • 2 answers
I am trying to taper off fluoxitine - I was on 40mg a day and tapered down to 20mg every 4 days - i?
Posted 4 Dec 2013 • 1 answer
Posted 22 Mar 2015 • 1 answer
Posted 1 Jun 2018 • 2 answers